# SDR DALA2015091405617

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 58,108 hours, 41,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, AFT CANTED FRAME AT BS 1510 HAS .5 INCH LONG CRACK AT CONE ALIGN PIN, 11:30 O`CLOCK POSITION.   REPAIRED IAW PRI 538315-14, REV "0" AND ER/A 538315-14, REV ORIGINAL.
